# SDR AWXA200700270

- Difficulty date: February 13, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND R-2 DOOR CUTOUT UPPER FORWARD STUB FRAME CRACKED, BS 927 - BS 947.5, S8R - S10R, WL 265.  REPLACED R-2 DOOR CUTOUT UPPER FORWARD STUB FRAME, BS 927 - BS 947.5, S8R - S10R, WL 265 IAW B737-300 SRM 51-40-02.
